Skin rash | Lupus Forums at The Lupus Site
  1. As you can see we have transferred to new forum software which is much more stable and will eliminate problems that we had with the old software.
    *** To login you will all need to reset your passwords. To do this simply click login (top right) then click the forgot password link. You will receive an email with a link to reset your password. You can then use the forums as normal.
    Dismiss Notice

Skin rash

Discussion in 'Looking Good, Feeling Better' started by Puddly, Mar 30, 2014.

  1. Puddly

    Puddly Junior Member

    Hi there everyone. I am new to the site. I have had lupus for 7 years now. I am 38.. My father told me about a cream he uses for his lupus so I bought the same but it is for younger skin. It is called CORTIC-DS 1percent. HYDROCORTISONE ACETATE CREAM. Just apply the smallest amount to the area and it seams to reduce the brightness and thickness of the rash. I use it on my face , arm , and feet... I was never brought up with makeup so I don't use it , so as the rash gets worse i was feeling worse about looking like this and didn't know how to cover it up.. So I figured THIS IS ME.. THIS IS HOW I AM.. JUST ROLL WITH IT.. So now I don't worry about people staring at me anymore , I just put my cream on and it makes me feel better ..
     
  2. keebler

    keebler Moderator

    Hi Puddly,
    It is good you are using something that works for you.
    Have you told your rhumey about using it? How long can you use it?
    Have you been to a dermatologist with your skin rashes? Have you thought of taking pictures and showing your rhumey?

    Im with you on your thinking. If they don't like it , it is to bad for them. I don't do the make up either. It makes my malar rash shine that much more.
    Take care,
    Lyn
     
  3. x_claire_x

    x_claire_x Moderator

    Hiya....certainly I would worry a little bit about long term topical steroid cream use and think that if your Lupus wasn't so unsettled our skin would improve too....it would definitely be worth letting your Rheumy know and as Keebler says, taking photos as evidence etc.....wish you well..............Claire
     
  4. Trisa Mahoney

    Trisa Mahoney Jelly tot

    Skin rash is horrid mine I should be glad is on my legs I get a little round my eyes and nose , it's sore and nasty but I was told to not use to much steroid cream it can be worse in the long run good luck
     
  5. Greeny

    Greeny Junior Member

    My corticosteroid tube has run dry with no more refills. Not that it did much of anything. It was a balm. A balm of hope. False hope. This butterfly has a mind and will of it's own. It appears and disappears as it wishes, thus far unaffected by any intervention. At least it doesn't itch, hurt, or accumulate into a mound. It comes forth bright red, clearly demarcated and smooth.

    ...no matter how much I try I cannot help but to feel cursed. My grandmothers arthritis and psoriasis, my mother's rayaud's coalesced in me as lupus. To strive to be grateful, I will say that my joints are less effected than most.

    ... sooner or later I am going to be a helper rather than a complainer on this site. This is how I am. I'm venting first.
     

Share This Page